MathSciNet Relay Station
MathSciNet bibliographic data
MR52382 (14,611e) 09.0X
Chamberlin, Eliot; Wolfe, James Multiplicative homomorphisms of matrices. Proc. Amer. Math. Soc. 4, (1953). 37–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement